A.F. Anacin - Wyeth

A.F. Anacin - Wyeth

Filed in : Drug List A Category

The drug brand named A.F. Anacin contains generic salt-Acetaminophen and is manufactured by Wyeth.
A.F. Anacin is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol.

Generic Salts


Acetaminophen

Available types of drugs

Tablets; Oral; Acetaminophen 325 mg

Medical categories

Human Drug
Analgetics (Acetaminophen, Salicylates, Codeine)
Analgesics (non-opioid) and antipyretics

Usage-Diseases

N02BE01-Paracetamol
Manufacturers
Wyeth


More Posts